Oscillation criteria for certain forced second-order nonlinear differential equations

ÇAKMAK D., Tiryaki A.

APPLIED MATHEMATICS LETTERS, vol.17, no.3, pp.275-279, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0893-9659(04)90063-8
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.275-279
  • Gazi University Affiliated: Yes


In this paper, two new oscillation criteria for forced second-order nonlinear differential equations of the form (r(t)Psi(y(t)) \y'(t)\(alpha-1) y'(t))' + q(t)f(y(t)) = e(t), t greater than or equal to t(o), are established. Our results are based on the information on a sequence of subintervals of [t(o), infinity) only, rather than on the whole half-line. Our methodology is somewhat different from that of previous authors. The results presented here are much more general than a recent result of Li and Cheng [1]. (C) 2004 Elsevier Ltd. All rights reserved.